# SDR ASAA2021022634384

- Difficulty date: February 26, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 66,637 hours, 9,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146A8127U1
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD OF DOOR RH SHIELD PLATE HAS NUMEROUS AREAS OF CORROSION  GROUNDED - YES. REMOVED & REPLACED AFT CARGO FWD OF DOOR RH SHIELD PLATE IAW B737-700 SRM 51-40-02-0G-0W=1 O=.063 R=.043 L=4 D=.020
